Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Headache, dizziness, blurry vision, pain in ears. Have asthma, ADHD and schizophrenia. Help?

I ve been sick on and off since April 2011, about 98% of that time I ve been sick. No doctor has found anything wrong with me. In the last six months I ve slowly gotten worse. But the last few weeks I ve had a constant headache , dizziness , my vision goes kinda blurry and dull, slight pains in my ears, really weak and exhausted. I m getting pains that feel like a twisting feeling when I yawn now. I m 24, nearly 25, am 165cm, and 90/91kg. Diabetes runs on both sides of my family, although I ve not been diagnosed with it. Have had family die from heart problems and cancer. I ve got asthma , ADHD , and schzorphrenia.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
he food allergies
the culpri can be milk wheat potato hana rice egg nuts
get blood serum tested for food specific antibodies milk wheat chana potato rice nuts
you will get one or twopositive foods
withdraw these from you diet and you will recover
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor